Applied Mathematics

Vol.3 No.10A(2012), Paper ID 24125, 6 pages

DOI:10.4236/am.2012.330198

 

A New Lagrangian Multiplier Method on Constrained Optimization

 

You-Lin Shang, Sheng-Li Guo, Xiang-Yi Jiang

 

Department of Mathematics, Henan University of Science and Technology, Luoyang, China
Department of Mathematics, Henan University of Science and Technology, Luoyang, China
Department of Mathematics, Henan University of Science and Technology, Luoyang, China

 

Copyright © 2012 You-Lin Shang, Sheng-Li Guo, Xiang-Yi Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Shang, S. Guo and X. Jiang, "A New Lagrangian Multiplier Method on Constrained Optimization," Applied Mathematics, Vol. 3 No. 10A, 2012, pp. 1409-1414. doi: 10.4236/am.2012.330198.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.